# SDR 97ZZZX4427

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3195P
- Make and model: Bell 206L-1
- Aircraft serial: 45789
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Stuck
- Location: Tot
- Component: SEL019D51
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT START-UP, FOUND TOT INDICATOR POINTER STOP ARM STICKING TO THE LATEX RUBBER BUMPER.  THIS TYPE OF RUBBER BECOMES STICKY IN THE HIGH SUMMER TEMPERATURE IN SOUTH LOUISIANA.  REPLACE BUMPER WITH RUBBER OUT TEFLON THAT DOES NOT BECOME STICKY.
